Vol 4, No 2 (2012)

Table of Contents

On simple circular sets of absolute convergence for branched continued fractions of the special form PDF (Українська)
T. M. Antonova 165-174
Existence of the time periodic solutions of system of oscillators on 2D-lattice PDF (Українська)
S. M. Bak 175-196
On elementarily of radical classes of modules over noncommutative dedekind duo-domains PDF
Y. T. Bilyak, M. Ya. Komarnitskii 197-203
Representation of logarithm of entire function in several complex variables PDF (Українська)
O. Ya. Brodyak, Ya. V. Vasyl'kiv 204-211
Description of spectra and derivations of Wiener type algebras of functions generated by $(p, q)$-polynomials on Banach spaces PDF (Українська)
T. V. Vasylyshyn 212-228
Clarification of basic factorization identity is for the almost semi-continuous latticed Poisson processes on the Markov chain PDF (Українська)
M. S. Gerich 229-240
Tensor products of abstract Besov spaces PDF (Українська)
M. I. Dmytryshyn 241-246
The multidimensional generalization of Bauer's g-algorithm PDF (Українська)
R. I. Dmytryshyn 247-260
On the $n$-similarity of the operators which are left inverse to the $n$-th degree of the integration operator in the spaces of analytic functions PDF (Українська)
T. I. Zvozdetskyi 261-267
Analogues of bilateral Kurpel's methods for differential equations with aftereffect PDF (Українська)
M. I. Kopach, A. F. Obshta, B. A. Shuvar 268-274
Mixed problem for nonlinear Eidelman equation with integral term PDF (Українська)
O. E. Korkuna 275-283
Multiplicative polynomial mappings on commutative Banach algebras PDF
O. V. Labachuk, A. V. Zagorodnyuk 284-288
The Dirichlet problem successive upper relaxation numerical method convergence relaxation parameters influence investigations PDF (Українська)
A. P. Oliynyk, L. O. Shtayer 285-296
Asymptotic approximation of solution to quasilinear elliptic boundary-value problem in a two-level thick junction of type 3:2:2 PDF
D. Yu. Sadovyj 297-315
The equations of homogeneous string vibration with random Orlicz initial conditions PDF (Українська)
A. I. Slyvka-Tylyshchak 316-327
Meromorphic functions of finite $\lambda$-type in a half-strip PDF (Українська)
N. B. Sokul's'ka 328-339
Block-diagonal algebras of analytic functions on Banach spaces PDF (Українська)
O. G. Taras 340-346


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.